Is the mirtazapine anygood for sex drive , good to hear ur doing well.
Hey Johnny. I’m getting better I guess I gave up on running and working out for now. I can get mildly drunk off beer and I can get really really high again so I feel good about that. I have a wrist injury going on right now from a fall that’s stopping me from getting in the gym but I got some blood work done and hopefully they tell me my prolactin levels. The boobs are still there but I’m gonna start taking androgenic pills and testerone once I start working out again. I think I’m better now but I’m only 6 1/2 months off once I can work out and run like I used to I’ll be good so I got some time
Hi undiminished good that you’re healing well bit of hope been able to get high again and drunk how did your prolactin level come out in coming right to slowly it’s been a horrible trip alright invega is one mean cruel poison and I feel for anybody unlucky enough to have been on it it sux
Ur preaching to the choir I get my bloodwork back Nov 3. And good! How long are you off now? I’m actually 5 1/2 months out now
I just had a 150 shot of invega last week for the first time. I feel great really buzzing and won’t stop talking then all of a sudden it all goes to crap. Actually feels like I’m drunk maybe .01 don’t think I should be driving, I’m nauseous and keep vomiting. Anyone out there know if this goes away. So pleased I found this forum cause I don’t really trust the doctors to tell the truth about some of these drugs. I’m just scared because I’m going to have a 3 month shot and if it makes me really sick I screwed, it’s not like you can stop it like pills.
This threads really old, and just saw it was about sexual disfuction. I was on risperadal for a long time and could get an erection but couldn’t ejaculate. That really sucked, not getting that with invega but I have zero sex drive. This forum looks like there is heaps of info here. Anyway hello to everyone. I’ve been on a tonne of different antiphycotics and depression pills look forward to having a chat.
Yea I was vomiting and had the sh it’s for about a week Irc. It goes away.
The dread and despair and depression that comes with this horse s h i t injection was the worst part of it for me
I truly feel your pain and wish you luck man. It gradually gets better each day and knowing that is what got me through it
Thanks Wallafish, appreciate the feedback.
I have actually lost weight on invega. They are going to increase my dose from 75mg to 100mg. I’m concerned about my sex drive and my ability to get erections. Since I have been on it (14 months) I pretty much don’t wait up with a erection anymore or get spontaneous ones. I masturbate about 2 times a week although when I was on Ability I could go 1 or 2 times a day. I think this had been a slow progression since taking it. Do you think my sexual difficulties are going to get worse when they increase it 25% (75mg to 100mg) What other things can I expect?
Yeah I came off it as I stated earlier. The withdrawal was harsh. I hallucnated my dog’s chew toy as an evil little extraterrestrial creature that wanted to eat me for a few days. I didn’t sleep for about 3 or 4 weeks straight. I forced myself to lay on the ground oh and I had to masturbate near the 4th week to fall asleep hah.
I’ve been on Xeplion/Invega (150 mg, 125 mg and 100 mg) for about 6 months, 9 years ago, at age 18. I felt really dizzy for about 3 days after the first injection and my high sex drive was instantly murdered in cold blood, for life! I was able to achieve an erection only while masturbating/watching porn. Even nowadays (8-9 years later) I feel no attraction for women below 8 or 9… which affects my relationships with the opposite sex. I’ll probably never have a family because of my meds-induced low sex drive. My ability to achieve an erection (without porn/masturbating) has recovered after 2 years of being “clean”(on zero antipsychotics) but then again, only the top models (most beautiful women) turn me on instantly. I felt no difference when I stopped the treatment with Xeplion/Invega. It’s been 8-9 years since I’m off any antipsychotic meds but my sex drive never came back to normal. I had to reject about 30 decent-looking women because I felt no attraction for them. I’ll never forgive my psychiatrist for ruining my life(sex drive). She didn’t warned me about the side effects which include impotence, infertility and heart failure.
im on invega now and want off get lack of enjoyment and lack of sex drive taking ginseng for sex drive helps me
THIS DRUG SHOULD BE BANNED AS A DANGEROUS DRUG once you have it you will never be happy again it ruins your sex drive makes you unable to feel joy pleasure unable to get high again puts weight on makes you grow man boobs makes you lazy it is an absolutely terrible drug if you’re on it GET OFF IT NOW before you have to many shots
good news, I’m starting to adjust to the invega. been on 234 for about 6 months, loss of sex drive, low ejaculate, weight gain, but recently got a natural erection with normal ejaculate. down 5 lbs from 165 to 160. Still don’t like it, I feel way better at the end of the month, but the voices are gone for now, although I miss em and my sleep is uninterupted
Hiya Liverpool how’s the abilify going has your sex drive libido got better yet how many shots did you have and can you still get drunk better than before
I had about 3 shots about a year and 5 months ago, I can get drunk a bit better alright but sex drive still bad. Has ur sex drive improved ?
Yeh sex drive improved at about 5 months in on mirtazapine now antidepressants still hard to get high though
We’ll I can def get drunk a bit better thank god, but the sex drive is an issue, it def has an awful effect on the sex drive, is urs bk like good or just barely…
Hold on let me get this straight… my sex drive probably won’t return until years after I stop my invega injection?! I’ve been on it for a year, this means I absolutely need to stop it this month. I can get drunk if I want that’s fine but I have no sex drive. My skin also stores fat like I have cellulite on my stomach where I shouldn’t have it. Omg this thread makes me wanna kill myself